# SDR DALA2019072504411

- Difficulty date: July 21, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 129,227 hours, 18,397 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Fuse
- Condition: Cracked
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHIP 172 - BRAKE FIRE - JUST AFTER BLOCK IN CA NOTICED SMOKE AND GROUND CREW WAS SIGNALING FIRE. RT HYD LEAK RESULTED IN SKYDROL DRIPPING ONTO LT BRAKE CAUSING SMALL FIRE. FIRE DEPT ARRIVED, EXTINGUISHED FIRE AND ALL PAX DEPLANED NORMALLY VIA JETWAY. MTC FOUND CRACKED FUSE ASSY ON LT ANTISKID MODULE ASSY. REPLACED FUSE ASSY AND SYSTEM CHECKS NORMAL.
